MAUDE Adverse Event Report: MERIT MEDICAL RICHMOND PERIVAC¿ KIT; UNIVERSAL DRAINAGE TRAY

MERIT MEDICAL RICHMOND PERIVAC¿ KIT; UNIVERSAL DRAINAGE TRAY
Catalog Number K10T-05816
Medical Device Problem Codes Difficult to Advance (2920); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges they experienced difficulty advancing the catheter over the wire in the pericardial space due to the catheter in the kit being 'too flimsy'.The patient was experiencing pericardial tamponade so the clinican used an inqwire amplatz stiff guide wire to successfully advance the catheter in tot he pericardial space.The procedure was successful and there is no additional patient consequence was to report.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device will not be returning for investigation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be re-opened.

Brand Name
PERIVAC¿ KIT
Common Device Name
UNIVERSAL DRAINAGE TRAY
Manufacturer (Section D)
MERIT MEDICAL RICHMOND
12701 n kingston ave
chester VA 23836
Manufacturer (Section G)
MERIT MEDICAL RICHMOND
12701 n kingston ave
chester VA 23836
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
MDR Report Key15455318
Report Number1125782-2022-00016
Device Sequence Number6854974
Product Code PPD
UDI-Device Identifier00884450486115
UDI-Public884450486115
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue NumberK10T-05816
Device Lot NumberT2399814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown